Results 1 to 5 of 5
  1. #1
    JKW's Avatar
    JKW
    JKW is offline Associate Member
    Join Date
    Dec 2012
    Posts
    237

    Unusual Side effects on MK-677

    Hello all. I ordered MK-677 because of the good things I have read about it. Be it known im on 300mg week test cyp. along with anastrazole 1mg day of injections. I started it by taking 12.5mg in the morning and same at night before bed. About 2 hours later, I got extreme heartburn and felt very bloated with bad gas. I then started to feel right flank pain (kidney area) like an ache and then left upper quadrant pain where pancreas is. I decided to decrease the dose and take a total of 12.5mg per day. I had the same sides but not as bad. I stopped taking it yesterday (was on 5 days total) and the side effects stopped. Has anyone experienced this? I wanted to try this for 6 months but with the sides I experienced, especially pain in flank and LUQ, I don't think I should. What do you guys think? I will get blood work soon.

  2. #2
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    That is an unusual side the would cause alarm. MK 677 is still a fairly new substance as far as human research goes.
    We are still learning a lot about this item as we go. Blood work is an excellent idea.

  3. #3
    AR's King Silabolin's Avatar
    AR's King Silabolin is online now Castle Power
    Join Date
    May 2015
    Location
    Norway
    Posts
    6,616
    Quote Originally Posted by JKW View Post
    Hello all. I ordered MK-677 because of the good things I have read about it. Be it known im on 300mg week test cyp. along with anastrazole 1mg day of injections. I started it by taking 12.5mg in the morning and same at night before bed. About 2 hours later, I got extreme heartburn and felt very bloated with bad gas. I then started to feel right flank pain (kidney area) like an ache and then left upper quadrant pain where pancreas is. I decided to decrease the dose and take a total of 12.5mg per day. I had the same sides but not as bad. I stopped taking it yesterday (was on 5 days total) and the side effects stopped. Has anyone experienced this? I wanted to try this for 6 months but with the sides I experienced, especially pain in flank and LUQ, I don't think I should. What do you guys think? I will get blood work soon.
    Never heard of that. Used alot myself, red alot. Sides are rare. A bit waterretention and insulindrop is all ive ever noticed.
    The problemes with research chems are that u never know what u get. Same company same drug same bottle may differ month to month.
    Its extremely important u chose a good supplier. This is important so i think u could tell...where did u get it?

    (if they give ya shit about sourcetalk, i take the full responsability) Hear this marcus, sarms and research are my domain and this we need to know to help others.

  4. #4
    InternalFire is offline Anabolic Member
    Join Date
    Mar 2015
    Posts
    2,259
    Hear this people of the forum - one thing for sure - if you all read trough all posts of this username/member http://forums.steroid.com/members/silabolin-339247.html , especially read and understand his behaviour in his own dedicated thread, you will see more than what is described on sarm's studies. there are more side effects than what's been talked about on internet.
    Mental side effects are ones most prominent, please read his thread http://forums.steroid.com/anabolic-l...castle-xx.html
    and be warned of possible implications.

    Other than that, OP, you should really make sure you had no underlying/bornerline problems before taking on any drug in use, and especially one of those research chemical ones.
    Be warned,

    Good luck

  5. #5
    AR's King Silabolin's Avatar
    AR's King Silabolin is online now Castle Power
    Join Date
    May 2015
    Location
    Norway
    Posts
    6,616
    Quote Originally Posted by InsaneMuscle View Post
    Hear this people of the forum - one thing for sure - if you all read trough all posts of this username/member http://forums.steroid.com/members/silabolin-339247.html , especially read and understand his behaviour in his own dedicated thread, you will see more than what is described on sarm's studies. there are more side effects than what's been talked about on internet.
    Mental side effects are ones most prominent, please read his thread http://forums.steroid.com/anabolic-l...castle-xx.html
    and be warned of possible implications.

    Other than that, OP, you should really make sure you had no underlying/bornerline problems before taking on any drug in use, and especially one of those research chemical ones.
    Be warned,

    Good luck
    Ah...hey "Beast" (lol), must be the ligthest beast online (165 pounds). Stil a little moody, are we?
    Ur are the only one following this path now, insane. Most of the red ones give me thumbs up, all newbis and anabolics. Even most of the staff. Yes, they do, they even gave me the title i wanted. Well deserved u know.

    Anyway insane, the beast of his own rank lol. Cant say i miss our dogfigths, but nice to see you`re hanging on to it.
    And..how is your blog doing btw? You stil get a comment montly?...wow...thats something. Over 6 months now and stil responses can be found?. Impressing.

    Havent seen u in my Castle lately. Or maybe u were there but, sorry man, i get 10 comments a day. At least. So the chances are big i didnt notice u.
    Promise to take a closer look next week.

    Anyway, you have yourself a godday/nigth now little mini embryobeast

    Attachment 166053
    Last edited by AR's King Silabolin; 10-28-2016 at 03:22 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •